# SDR DXTA200601714

- Difficulty date: November 4, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 3,793 hours, 2,310 cycles
- Engine: Allsn AE3007C
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLIGHT AT 29,000 AMBER CAS MESSAGE WING OVERFULL L.  FUEL WAS DUMPING FROM LT WING FOR APPROX 2 MINUTES.  YAWED AIRCRAFT AND FUEL DUMP ENDED.  SWAPPED OUTER FUEL VENT VALVES FROM LT TO RT & RT TO LT.  REPLACED LT WING FITTING O-RINGS.  PRESSURE CHECKED LT VENT TUBING.  NO LEAKS.  FUELED AIRCRAFT.  NO LEAKS AT VENT OR VALVE OUTLET.  WORK DONE IAW MM 28-20-06.  OPS & LEAK CHECKS GOOD.
